RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1663–1671 (Mi de11606)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Control of a linear system under uncertainty with free goal reaching time

D. G. Pivovarchuk

Lomonosov Moscow State University

Full text: PDF file (1003 kB)

English version:
Differential Equations, 2006, 42:12, 1735–1744

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 30.05.2006

Citation: D. G. Pivovarchuk, “Control of a linear system under uncertainty with free goal reaching time”, Differ. Uravn., 42:12 (2006), 1663–1671; Differ. Equ., 42:12 (2006), 1735–1744

Citation in format AMSBIB
\Bibitem{Piv06}
\by D.~G.~Pivovarchuk
\paper Control of a linear system under uncertainty with free goal reaching time
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1663--1671
\mathnet{http://mi.mathnet.ru/de11606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347121}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1735--1744
\crossref{https://doi.org/10.1134/S0012266106120081}


Linking options:
  • http://mi.mathnet.ru/eng/de11606
  • http://mi.mathnet.ru/eng/de/v42/i12/p1663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Pivovarchuk, “A criterion for checking if a convex set belongs to the union of a finite number of convex sets”, Comput. Math. Math. Phys., 49:9 (2009), 1499–1506  mathnet  crossref  zmath  isi  elib  elib
  • Number of views:
    This page:77
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018